Alert archive / New Mexico / Red Flag Warnings in 2012
Red Flag Warning 16, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 11, 2012, 8:54 PM MDT for 7 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 12, 2012, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2012, 8:54 PM MDT (02:54 UTC)
- In effect from
- Apr 12, 2012, 12:00 PM MDT
- Expired
- Apr 12, 2012, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 64 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 2.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4207 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
588 WWUS84 KEPZ 120254 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 854 PM MDT WED APR 11 2012 ...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY THURSDAY AFTERNOON THROUGH EARLY EVENING...AND AGAIN FRIDAY. .INCREASING SOUTHWEST WINDS WILL CONTINUE SPREADING ACROSS THE REGION THURSDAY AND FRIDAY...AS AN UPPER LEVEL TROUGH APPROACHES FROM THE WEST. THIS WILL CONTINUE TO KEEP MINIMUM RH DOWN TO THE SINGLE DIGITS AND LOW TO MID TEENS FOR ALL AREAS EXCEPT THE GILA WILDERNESS ON THURSDAY. ON FRIDAY...CRITICAL FIRE CONDITIONS WILL BE LIKELY OVER THE ENTIRE AREA. NMZ110-121300- /O.CAN.KEPZ.FW.A.0014.120412T1800Z-120413T0300Z/ /O.NEW.KEPZ.FW.A.0015.120413T1800Z-120414T0300Z/ /O.CON.KEPZ.FW.W.0015.000000T0000Z-120412T0300Z/ SOUTHWEST MOUNTAINS- 854 PM MDT WED APR 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... ...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. * TIMING: FIRE WEATHER WATCH: 1 PM MDT TO 8 PM MDT FRIDAY. * WIND: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH FRIDAY. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ111-112-TXZ055-121300- /O.UPG.KEPZ.FW.A.0014.120412T1800Z-120413T0300Z/ /O.NEW.KEPZ.FW.W.0016.120412T1800Z-120413T0300Z/ /O.NEW.KEPZ.FW.A.0015.120413T1800Z-120414T0300Z/ /O.CON.KEPZ.FW.W.0015.000000T0000Z-120412T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- 854 PM MDT WED APR 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055... 111 AND 112... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055... 111 AND 112... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...111 AND 112... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING: RED FLAG WARNING: 1 PM MDT TO 8 MDT THURSDAY. FIRE WEATHER WATCH: 1 PM MDT TO 8 PM MDT FRIDAY. * WIND: THURSDAY: WEST-SOUTHWEST 20 TO 30 MPH GUSTING TO 40 MPH. FRIDAY: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH FRIDAY. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ113-TXZ056-121300- /O.UPG.KEPZ.FW.A.0014.120412T1800Z-120413T0300Z/ /O.NEW.KEPZ.FW.W.0016.120412T1800Z-120413T0300Z/ /O.NEW.KEPZ.FW.A.0015.120413T1800Z-120414T0300Z/ CAPITAN AND SACRAMENTO MOUNTAINS-HUDSPETH- 854 PM MDT WED APR 11 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 056 AND 113... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 056 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING: RED FLAG WARNING: 1 PM MDT TO 8 MDT THURSDAY. FIRE WEATHER WATCH: 1 PM MDT TO 8 PM MDT FRIDAY. * WIND: THURSDAY: WEST-SOUTHWEST 20 TO 30 MPH GUSTING TO 40 MPH. FRIDAY: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH FRIDAY. * MINIMUM HUMIDITY: 8 PERCENT LOWLANDS TO 15 PERCENT HIGHER ELEVATIONS THURSDAY AND FRIDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TRIPOLI
3 follow-up statements
905 WWUS84 KEPZ 120306 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 906 PM MDT WED APR 11 2012 ...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY THURSDAY AFTERNOON THROUGH EARLY EVENING...AND AGAIN FRIDAY. .INCREASING SOUTHWEST WINDS WILL CONTINUE SPREADING ACROSS THE REGION THURSDAY AND FRIDAY...AS AN UPPER LEVEL TROUGH APPROACHES FROM THE WEST. THIS WILL CONTINUE TO KEEP MINIMUM RH DOWN TO THE SINGLE DIGITS AND LOW TO MID TEENS FOR ALL AREAS EXCEPT THE GILA WILDERNESS ON THURSDAY. ON FRIDAY...CRITICAL FIRE CONDITIONS WILL BE LIKELY OVER THE ENTIRE AREA. NMZ111-112-TXZ055-121300- /O.EXP.KEPZ.FW.W.0015.000000T0000Z-120412T0300Z/ /O.CON.KEPZ.FW.W.0016.120412T1800Z-120413T0300Z/ /O.CON.KEPZ.FW.A.0015.120413T1800Z-120414T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- 906 PM MDT WED APR 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...111 AND 112... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...111 AND 112... ...RED FLAG WARNING HAS EXPIRED WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...111 AND 112... * TIMING: RED FLAG WARNING: 12 PM MDT TO 9 PM MDT THURSDAY. FIRE WEATHER WATCH: 12 PM MDT TO 9 PM MDT FRIDAY. * WIND: THURSDAY: WEST-SOUTHWEST 20 TO 30 MPH GUSTING TO 40 MPH. FRIDAY: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH FRIDAY. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ110-121300- /O.EXP.KEPZ.FW.W.0015.000000T0000Z-120412T0300Z/ /O.CON.KEPZ.FW.A.0015.120413T1800Z-120414T0300Z/ SOUTHWEST MOUNTAINS- 906 PM MDT WED APR 11 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... ...RED FLAG WARNING HAS EXPIRED WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... * TIMING: FIRE WEATHER WATCH: 12 PM MDT TO 9 PM MDT FRIDAY. * WIND: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH FRIDAY. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ113-TXZ056-121300- /O.CON.KEPZ.FW.W.0016.120412T1800Z-120413T0300Z/ /O.CON.KEPZ.FW.A.0015.120413T1800Z-120414T0300Z/ CAPITAN AND SACRAMENTO MOUNTAINS-HUDSPETH- 906 PM MDT WED APR 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 056 AND 113... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 056 AND 113... * TIMING: RED FLAG WARNING: 12 PM MDT TO 9 PM MDT THURSDAY. FIRE WEATHER WATCH: 12 PM MDT TO 9 PM MDT FRIDAY. * WIND: THURSDAY: WEST-SOUTHWEST 20 TO 30 MPH GUSTING TO 40 MPH. FRIDAY: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH FRIDAY. * MINIMUM HUMIDITY: 8 PERCENT LOWLANDS TO 15 PERCENT HIGHER ELEVATIONS THURSDAY AND FRIDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
422 WWUS84 KEPZ 121324 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 724 AM MDT THU APR 12 2012 ...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY THIS AFTERNOON THROUGH EARLY THIS EVENING FOR ALL AREAS EXCEPT THE GILA WILDERNESS...AND AGAIN FRIDAY FOR ALL AREAS. .INCREASING SOUTHWEST WINDS WILL CONTINUE SPREADING ACROSS THE REGION TODAY AND FRIDAY...AS AN UPPER LEVEL TROUGH APPROACHES FROM THE WEST. THIS WILL CONTINUE TO KEEP MINIMUM RH DOWN TO THE SINGLE DIGITS AND LOW TO MID TEENS FOR ALL AREAS EXCEPT THE GILA WILDERNESS ON THURSDAY. ON FRIDAY...CRITICAL FIRE CONDITIONS WILL BE LIKELY OVER THE ENTIRE AREA. NMZ111>113-TXZ055-056-130300- /O.CON.KEPZ.FW.W.0016.120412T1800Z-120413T0300Z/ /O.CON.KEPZ.FW.A.0015.120413T1800Z-120414T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 724 AM MDT THU APR 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...111...112 AND 113... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...111...112 AND 113... * TIMING: RED FLAG WARNING: 12 PM MDT TO 9 PM MDT THURSDAY. FIRE WEATHER WATCH: 12 PM MDT TO 9 PM MDT FRIDAY. * WIND: THURSDAY: WEST-SOUTHWEST 20 TO 30 MPH GUSTING TO 40 MPH. FRIDAY: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH FRIDAY. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ110-130300- /O.CON.KEPZ.FW.A.0015.120413T1800Z-120414T0300Z/ SOUTHWEST MOUNTAINS- 724 AM MDT THU APR 12 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... * TIMING: FIRE WEATHER WATCH: 12 PM MDT TO 9 PM MDT FRIDAY. * WIND: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH FRIDAY. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
817 WWUS84 KEPZ 122057 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 257 PM MDT THU APR 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 9 PM THIS EVENING FOR ALL LOCATIONS EXCEPT THE GILA AND ALSO LEOPOLD WILDERNESS AREAS... ...RED FLAG WARNING IN EFFECT FRIDAY ALL AREAS FROM 12 PM TO 9 PM... ...FIRE WEATHER WATCH IN EFFECT SATURDAY FROM 11 AM TO 8 PM FOR THE WEST TEXAS ZONES... .INCREASING SOUTHWEST WINDS WILL CONTINUE SPREADING ACROSS THE REGION TODAY THROUGH SATURDAY...AS AN UPPER LEVEL TROUGH APPROACHES FROM THE WEST. THIS WILL CONTINUE TO KEEP MINIMUM RH DOWN TO THE SINGLE DIGITS AND LOW TO MID TEENS FOR ALL AREAS EXCEPT THE GILA WILDERNESS REST OF TODAY. ON FRIDAY CRITICAL FIRE CONDITIONS WILL BE LIKELY OVER THE ENTIRE AREA...AS 20-FOOT WINDS STRENGTHEN FURTHER AND MIN RH FALLS SLIGHTLY FURTHER. THE TROUGH WILL CARRY A WINTER STORM SYSTEM ACROSS THE REGION...RESULTING IN INCREASING MOISTURE OVER MOST AREAS EXCEPT FAR W TEXAS. TXZ055-056-131400- /O.UPG.KEPZ.FW.A.0015.120413T1800Z-120414T0300Z/ /O.NEW.KEPZ.FW.W.0017.120413T1800Z-120414T0300Z/ /O.NEW.KEPZ.FW.A.0016.120414T1700Z-120415T0200Z/ /O.CON.KEPZ.FW.W.0016.000000T0000Z-120413T0300Z/ EL PASO-HUDSPETH- 257 PM MDT THU APR 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING: RED FLAG WARNINGS: UNTIL 9 PM MDT TONIGHT AND 12 PM TO 9 PM FRIDAY. FIRE WEATHER WATCH: 11 AM TO 8 PM MDT FRIDAY. * WIND: THURSDAY: WEST-SOUTHWEST 20 TO 30 MPH GUSTING TO 40 MPH. FRIDAY: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH FRIDAY AND SATURDAY. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ111>113-131400- /O.UPG.KEPZ.FW.A.0015.120413T1800Z-120414T0300Z/ /O.NEW.KEPZ.FW.W.0017.120413T1800Z-120414T0300Z/ /O.CON.KEPZ.FW.W.0016.000000T0000Z-120413T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS- 257 PM MDT THU APR 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 111... 112 AND 113... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 111... 112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING: RED FLAG WARNINGS: UNTIL 9 PM MDT TONIGHT AND 12 PM TO 9 PM FRIDAY. * WIND: THURSDAY: WEST-SOUTHWEST 20 TO 30 MPH GUSTING TO 40 MPH. FRIDAY: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH FRIDAY. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NMZ110-131400- /O.UPG.KEPZ.FW.A.0015.120413T1800Z-120414T0300Z/ /O.NEW.KEPZ.FW.W.0017.120413T1800Z-120414T0300Z/ SOUTHWEST MOUNTAINS- 257 PM MDT THU APR 12 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING: RED FLAG WARNING: 12 PM MDT TO 9 PM MDT FRIDAY. * WIND: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH FRIDAY. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TRIPOLI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 11, 3:16 PM MDT, 5 hours 38 minutes earlier.
Area forecast discussion, Apr 11, 3:16 PM MDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
316 PM MDT WED APR 11 2012
.SYNOPSIS...
STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE OVER PORTIONS
OF OTERO AND HUDSPETH COUNTIES INTO THE EVENING HOURS. OTHERWISE...
MORE TYPICAL SPRING WEATHER WILL RETURN TO THE BORDERLAND...
STARTING WITH STRONG DOWNSLOPE WINDS OVER NORTHEAST EL PASO
TONIGHT. INCREASINGLY BREEZY CONDITIONS CAN BE EXPECTED AREA WIDE
ON THURSDAY...WITH PARTICULARLY STRONG WINDS AND WIDESPREAD
BLOWING DUST EXPECTED IN THE DESERT LOWLANDS SATURDAY. A FEW
MOUNTAIN SHOWERS WILL BE POSSIBLE SATURDAY OVER THE GILA REGION
AND OVER THE NEW MEXICO BOOTHEEL. COOLER WEATHER WILL MOVE INTO
THE AREA SUNDAY AND MONDAY.
&&
.DISCUSSION...
IT HAS BEEN AN INTERESTING DAY SO FAR AS IT APPEARS THE LOW LEVEL
MOISTURE OVER THE EASTERN THIRD OF THE CWA WAS A LITTLE DEEPER
THAN THOUGHT. AS A RESULT...LOW-LEVEL CONVERGENCE ZONE ALONG THE
DRY LINE IS CURRENTLY STRUNG OUT ALONG THE TULAROSA BASIN AND INTO
EASTERN EL PASO COUNTY. MEANWHILE...WESTERN AREAS HAVE MIXED OUT
WITH LOWER 30S DEW POINTS OVER WESTERN DONA ANA COUNTY...AND 20S
OVER THE GILA REGION. STORMS HAVE FIRED UP ALONG THE DRYLINE...
WITH THE WESTERN RIM OF THE OTERO MESA ADDING A LITTLE EXTRA LIFT.
STORM OF THE DAY SO FAR HAS BEEN THE CELL OVER THE UNPOPULATED AND
SPARSELY TRAVELED AREA BETWEEN OROGRANDE AND TIMBERON. ANOTHER
STORM OVER FAR EAST EL PASO COUNTY IS STRUGGLING...BUT IS MOVING
INTO A MORE FAVORABLE ENVIRONMENT. ADDITIONAL STRONG TO SEVERE
CELLS COULD AFFECT EASTERN HUDSPETH COUNTY AND FAR SE OTERO COUNTY
OVER THE NEXT COUPLE HOURS. LEADING SHORTWAVE TROUGH MOVING INTO
WESTERN NEW MEXICO LATER THIS AFTERNOON WILL ONLY HELP THINGS
FURTHER.
OTHERWISE...THE DRY AIR IS DUE TO FINALLY SCOUR OUT THE CWA...AND
WE WILL QUICKLY BE TRANSITIONING BACK TO THE REALITIES OF APRIL...
WITH WIND AND DUST THE MAIN FORECAST CHALLENGES THROUGH THE WEEKEND.
IN THE SHORTER TERM...WE ARE CONSIDERING A WIND ADVISORY TONIGHT
FOR EASTERN EL PASO COUNTY. LOW-LEVEL SOUTHWEST WINDS OVER
SOUTHERN NEW MEXICO...PARTICULARLY IN THE 850 TO 700 MB LAYER...
ARE EXPECTED TO INCREASE 30 TO 40 KNOTS AS THE AFOREMENTIONED
SHORTWAVE TROUGH MOVES ACROSS NORTHERN NEW MEXICO. INVERSION
SETTING UP AROUND MOUNTAINTOP LEVEL FOR THE FRANKLINS WILL HELP
PROMOTE STRONG DOWNSLOPE WINDS ALONG THE EAST SLOPES OF THE
FRANKLINS AND ORGANS. WINDS ALOFT ARE EXPECTED TO DIMINISH
TOWARDS DAWN. THIS WILL HELP TO FINALLY PUSH THE LOW LEVEL
MOISTURE EAST OF THE AREA...THEN IT IS BACK TO APRIL.
DEEPENING LONG WAVE TROUGH OVER THE WESTERN CONUS WILL RESULT IN
BREEZY TO WINDY CONDITIONS OVER THE NEXT SEVERAL DAYS. DEEPENING
LEE CYCLONE OVER SE COLORADO WILL RESULT IN A STRENGTHENING
PRESSURE GRADIENT TOMORROW AFTERNOON...BUT NVA IN THE WAKE OF
TONIGHTS SHORTWAVE WILL KEEP WINDS DOWN IN THE BREEZY CATEGORY.
ENOUGH FOR RED FLAG CRITERIA... BUT NOT ENOUGH FOR WIND ADVISORY.
WINDS WILL BE A LITTLE HIGHER ON FRIDAY...FLIRTING WITH WIND
ADVISORY CRITERIA OVER SOUTHWESTERN NEW MEXICO. ON SATURDAY...
CLOSED UPPER LOW WILL SWING ACROSS THE FOUR CORNERS...WITH STRONG
SHORTWAVE TROUGH AND SURFACE PACIFIC COLD FRONT TRAILING INTO
SOUTHERN ARIZONA. LEE CYCLONE WILL DEEPEN RAPIDLY...SETTING UP AN
EVEN STRONGER PRESSURE GRADIENT. STRONG PVA AHEAD OF THE SYSTEM
WILL BE WELL TIMED WITH PEAK HEATING/MIXING. LOW LEVEL WINDS
AROUND 45 KNOTS SUGGESTS HIGH-END ADVISORY EVENT WITH EAST-SLOPE
WARNINGS OR PERHAPS EVEN AN AREA-WIDE HIGH WIND EVENT IS IN THE
MAKING FOR SATURDAY AFTERNOON. BLOWING DUST IS LIKELY AS WELL...
DESPITE RAIN OVER NORTHERN CHIHUAHUA THE PAST FEW DAYS.
NAM/GFS SUGGEST SOME LIMITED MOISTURE WILL ATTEMPT TO MAKE IT
INTO WESTERN NEW MEXICO... WITH SCATTERED MOUNTAIN SHOWERS
EXPECTED...AND EVEN AN ISOLATED LOWLAND SHOWER POSSIBLE WEST OF
THE CONTINENTAL DIVIDE.
UPPER LOW WILL SLOW DOWN OVER COLORADO THROUGH THE WEEKEND...
KEEPING COOLER TEMPERATURES IN PLACE SUNDAY AND MONDAY. A FEW
SPOTTY WRAP- AROUND SHOWERS WILL BE POSSIBLE SATURDAY AND SUNDAY.
KEPT THE LOW- END SLIGHT CHANCE POPS GOING FOR NOW. COOLER AIR
WILL RESULT IN SNOW LEVELS DROPPING TO AROUND 7500 FEET POST-
FROPA SATURDAY NIGHT INTO SUNDAY...BUT SIGNIFICANT ACCUMULATIONS
LOOK UNLIKELY.
&&
.AVIATION...VALID 12/00Z-13/00Z.
VFR WITH SKY THRU PD MOSTLY SCT070 SCT100-140 AND SCT-BKN250.
EXCEPTION E OF A RUIDOSO FT HANCOCK LINE TIL 06Z WHERE ISOLD TO
SCT -TSRAGS BKN050 BKN-0VC100 3-6SM VSBY VRB OUTFLOW WINDS
30-45KTS WITH BLDU VCNTY. BRIEF MVFR/IFR IN TSTMS. GENERAL SFC
WINDS 22020G30KTS TIL APPX 09Z WITH OCNL HIR GUSTS E SLOPES THEN
26012KTS BECOMING AFTER 18Z 24025G35KTS. OCNL MDT TURBC OVR/NR
MTNS/E SLOPES.
&&
.FIRE WEATHER...
RED FLAG WARNINGS THIS AFTERNOON INTO EARLY EVENING ALL AREAS
EXCEPT ZONES 113 AND 56. FIRE WEATHER WATCH ALL AREAS THURSDAY.
RED FLAG CONDITIONS APPEAR TO BE LIKELY FOR FRIDAY ALL AREAS WITH
EVEN STRONGER WINDS BUT MARGINAL FOR SATURDAY AS HUMIDITY LEVELS
MAY BE A BIT TOO HIGH. AN INCREASING WINDY SPRING-LIKE PATTERN
WILL BE SETTING UP TODAY AND LASTING INTO SATURDAY. WEST SOUTHWEST
WINDS ALOFT WILL STRENGTHEN AS A STRONG UPPER LEVEL TROUGH
APPROACHES THE AREA FROM THE WEST. RESIDUAL LOW LEVEL MOISTURE
WILL BE MOSTLY FLUSHED OUT OF THE AREA TODAY AS WESTERLY WINDS
INCREASE FROM THE WEST EASTWARD. A SLIGHT CHANCE OF THUNDERSTORMS
WILL STILL EXIST THIS AFTERNOON AND EVENING OVER OTERO AND
HUDSPETH COUNTIES. WINDS WILL BECOME BREEZY THIS AFTERNOON AND
AGAIN ON THURSDAY AND VERY WINDY BY FRIDAY AND SATURDAY AS THE
UPPER LOW OFF THE WEST COAST WILL GRADUALLY MOVE TO OVER ARIZONA.
THIS WILL INCREASE WINDS AND CREATE SOME LOW ELEVATION BLOWING
DUST. THIS UPPER LOW WILL ALSO GIVE AREAS WEST OF DEMING A CHANCE
OF RAIN SATURDAY AND THEN MOST OF THE BORDERLAND A CHANCE OF RAIN
ON SUNDAY. TEMPERATURES WILL REMAIN ABOVE NORMAL ALL THIS WEEK AND
BY SUNDAY AND MONDAY WILL COOL TO WELL BELOW NORMAL...WITH SOME
LIGHT SNOW POSSIBLE OVER THE MOUNTAINS.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 60 81 56 81 57 / 0 0 0 0 0
SIERRA BLANCA 55 79 53 82 53 / 0 0 0 0 0
LAS CRUCES 54 77 46 79 48 / 0 0 0 0 0
ALAMOGORDO 55 78 48 78 51 / 0 0 0 0 0
CLOUDCROFT 41 57 36 59 32 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 50 75 47 75 48 / 0 0 0 0 0
SILVER CITY 45 65 40 65 42 / 0 0 0 0 10
DEMING 48 76 41 77 45 / 0 0 0 0 0
LORDSBURG 46 74 41 76 42 / 0 0 0 0 10
WEST EL PASO METRO 58 80 56 79 58 / 0 0 0 0 0
DELL CITY 53 82 43 83 47 / 10 0 0 0 0
FORT HANCOCK 57 83 53 84 54 / 0 0 0 0 0
LOMA LINDA 56 74 52 75 52 / 0 0 0 0 0
FABENS 56 82 54 82 54 / 0 0 0 0 0
SANTA TERESA 55 80 48 80 50 / 0 0 0 0 0
WHITE SANDS HQ 55 77 54 79 52 / 0 0 0 0 0
JORNADA RANGE 48 77 38 78 38 / 0 0 0 0 0
HATCH 50 76 42 78 44 / 0 0 0 0 0
COLUMBUS 51 78 46 77 48 / 0 0 0 0 0
OROGRANDE 58 81 53 80 53 / 0 0 0 0 0
MAYHILL 45 67 39 66 39 / 10 0 0 0 0
MESCALERO 43 64 34 66 34 / 0 0 0 0 0
TIMBERON 45 67 37 69 37 / 10 0 0 0 0
WINSTON 41 65 39 64 38 / 0 0 0 0 0
HILLSBORO 48 71 45 71 44 / 0 0 0 0 0
SPACEPORT 52 76 46 76 45 / 0 0 0 0 0
LAKE ROBERTS 38 65 31 68 33 / 0 0 0 0 10
HURLEY 43 67 38 71 40 / 0 0 0 0 0
CLIFF 40 70 36 71 37 / 0 0 0 0 10
MULE CREEK 41 64 33 65 36 / 0 0 0 0 10
FAYWOOD 42 70 38 71 41 / 0 0 0 0 0
ANIMAS 49 75 42 75 43 / 0 0 0 0 10
HACHITA 43 78 38 78 40 / 0 0 0 0 0
ANTELOPE WELLS 47 77 42 80 46 / 0 0 0 0 0
CLOVERDALE 47 72 41 72 45 / 0 0 0 0 10
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR NMZ110>112.
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR NMZ110>113.
TX...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR TXZ055.
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR TXZ055-056.
&&
25-HARDIMAN/20-NOVLANHazardous weather outlook, Apr 11, 6:35 AM MDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 635 AM MDT WED APR 11 2012 NMZ401>417-TXZ418>424-121330- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 635 AM MDT WED APR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS OVER EASTERN HUDSPETH AND OTERO COUNTIES. AFTERNOON WINDS 15 TO 25 MPH. OTHERWISE NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. BREEZY AFTERNOON ON THURSDAY. WINDY ON FRIDAY AND SATURDAY WITH AREAS OF BLOWING DUST. CHANCE OF MOUNTAIN SHOWERS SATURDAY AND REST OF AREA ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HEFNER
In the hours before
Local storm report, Apr 11, 2:55 PM MDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
255 PM MDT WED APR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 2 SE TIMBERON 32.62N 105.66W
04/11/2012 E0.50 INCH OTERO NM TRAINED SPOTTER
&&
EVENT NUMBER EPZ1200095
TRIPOLIThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 8:54 PM MDT | Fire Weather Watch | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 18 hr |
| Apr 12, 1:44 PM MDT | Wind Advisory | EPZ | Grant, Luna, Otero, Sierra | 40 hr |
| Apr 12, 2:17 PM MDT | Wind Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 25 hr |
| Apr 12, 2:57 PM MDT | Red Flag Warning | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 30 hr |
| Apr 12, 2:57 PM MDT | Fire Weather Watch | EPZ | El Paso, Hudspeth | 23 hr |
Nearby
Red Flag Warnings in New Mexico, 2012Red Flag Warnings in Texas, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.